# SDR DALA2024070506786

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0426860) FWD CARGO LH TRANS PANEL SUPPORT ANGLE AT BS500L CORRODED DOT 20/126. REMOVED AND REPLACED SUPPORT ANGLE P/N: 143A9485Y23 IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02.
